Skip to Content

Should Geodon have a dose reduction attempt every 6 months?

Responses (3)

Anonymous 4 Jul 2010

This is a question which should only be answered by your Psyachiatrist as you know this med treats two very serious "mental conditions" schizophrenia and bipolar disorder. And it is as you also probably know an atypical (or second-generation) antipsychotic.

The dose of Geodon (ziprasidone hydrochloride) that your Psyachiatrist recommends will vary depending on a number of factors, including:

The medical condition being treated
The severity of your condition
Other medical conditions you may have
Other medications you may be currently taking.

As always, do not adjust your Geodon dosage unless your Psyachiatrist specifically instructs you to do so.

Best wishes

Anonymous 4 Jul 2010

all though Geodon seems like a strong drug with many side effects, but I would not decrease any dosages with out discussing it with your health provider. It will cause you discomfort, that you will not like.

Anonymous 5 Jul 2010

My friend this is no challenge whatsoever..you know you have my full respect.
But Gedeon is an atypical (or second-generation) antipsychotic medication and does not seem to be a strong med ..it is, as it treats two of the most complex "mental conditions" schizophrenia and bipolar disorder known as manic-depression as it was originally categorized which, this last one I suffer from severely among many other conditions..I am not comparing myself to anyone I am only sharing.

God Bless

hardfi 11 Jul 2010

Geodon should not be taken any longer than a week

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions